• Title of article

    From p-adic to real Grassmannians via the quantum

  • Author/Authors

    Uri Onn، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2006
  • Pages
    24
  • From page
    152
  • To page
    175
  • Keywords
    Multivariable orthogonalpolynomials , Shifted Macdonald polynomials , Quantum Grassmannians , Representations of real and p-adic groups
  • Journal title
    Advances in Mathematics
  • Serial Year
    2006
  • Journal title
    Advances in Mathematics
  • Record number

    294995